MAUDE Adverse Event Report: BARD ACCESS SYSTEMS XPORT W/6 FR CHRONOFLEX CATHETER; IMPLANTABLE PORT

BARD ACCESS SYSTEMS XPORT W/6 FR CHRONOFLEX CATHETER; IMPLANTABLE PORT
Model Number 0605850
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model 0605850, implantable port, was allegedly fractured during tunneling.This information was received from a single source.This malfunction involved a patient with no consequences.The patient's age, weight, and gender were not provided.
 
Additional Manufacturer Narrative
H10: for the reported event, lot number was provided, and lot history review.The sample was returned for evaluation.After further evaluation, the investigation confirmed for the alleged catheter tip damage during tunneling issue.The definitive root cause is unknown.The device is labeled for single use.H10: g4 h11: h6 (method, results, conclusion) h11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
XPORT W/6 FR CHRONOFLEX CATHETER
Common Device Name
IMPLANTABLE PORT
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key9208950
Report Number3006260740-2019-03138
Device Sequence Number16255181
Product Code LJT
UDI-Device Identifier00801741026010
UDI-Public(01)00801741026010
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number0605850
Device Catalogue Number0605850
Device Lot NumberREYG1072
Initial Date Received by Manufacturer 09/30/2019
Supplement Date Received by Manufacturer12/31/2019
Initial Report FDA Received Date10/18/2019
Supplement Report FDA Received Date01/07/2020
Patient Sequence Number1